My doctor perscribed me a 2g one time dose of azithromycin for an infection. It made me incredibly nauseous and now I have this constant ringing in my ears. Two days later I'm feeling better but still having the ringing, though I think it's slightly better than the first night. I'm trying not to freak out and look for some words of encouragement. Has anyone had any experience with this?
Is tinnitus temporary with azithromycin?
Question posted by singinmols09 on 17 Jan 2016
Last updated on 18 January 2016
Yes, this should go away if it does not within a week or so check with your doctor even though you take this once it stays in your system for 7 to 10 days. if you are still having problems with the ears after that. You should be just fine.
- Azithromycin uses and safety info
- Azithromycin information for Healthcare Professionals (includes dosage details)
- Side effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.